# SDR HAL9661

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 98 - EMERGENCY OVERHEAD LIGHTS INOPERATIVE AFT OF ROW 22.  REPLACED BATTERY.  OPS CHECK GOOD.  (X)
